# SDR CA190523009

- Difficulty date: May 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3240 · Landing Gear Brake System
- Part: Actuator
- Part number: 90009003
- Condition: Inoperative
- Location: Rt Mlg Nr 1 Ema
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) R BRAKE DEGRADED - R GEAR 1 EMA INOP AFTER LANDING.   FOUND RH OUTBOARD EMA #4 INOP.  RH OUTBOARD EMA 4 REPLACED (P/N:90009003) AND TESTED. (TC# 20190523009)
